# SDR AUS20030772

- Difficulty date: July 30, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Shorted
- Location: Ac Power
- Part time: 48,309 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE GENERATOR A' PHASE FEEDER CABLE CHAFED AND SHORT CIRCUITING TO ENGINE COWL.
